# SDR IPXA2020082159277

- Difficulty date: July 21, 2020
- Submitted: August 21, 2020
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 76,141 hours, 14,936 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC7060503
- Condition: Corroded
- Location: Bs 2140-2163
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FUSELAGE SKIN HAS CORROSION AROUND HORZ, BODY FAIRING BETWEEN STA. 2140-2163 @ L33L. REPAIRED CORRODED SKIN ON L/H FUSELAGE SKIN BETWEEN STA. 2140-2163 @ L33L IAW SRM 53-70-01 REPAIR 3 FIG. 201. (MAJOR)
